| Model Number |
D224TRK |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was being reprogrammed for surgery and it was noted that the battery voltage was at end of service (eos) and exhibited a warning for the charge circuit being inactive.The physician has not decided if the crt-d will be replaced and the crt-d remains in use.No patient complications have been reported as a result of this event.